# SDR REXA2020030600324

- Difficulty date: January 30, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 14,913 hours, 10,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: CC670392056
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; PER MTC REQUEST: [ DURING REMOTION OF MLG WHEEL BINS RELATED WITH TASK 900-27-900-112 STEP 5 ]: CRACK IN RH FAIRING SUPPORT DIAPHRAGM IN STA. FS= 797 TO FS= 807 AND 35RBL AT RH MLG WHEEL WELL. (FYT)       
SUMMARY: DIAPHRAGM WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01
